Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Kinematic wave models for overland flow


Author: B. Sherman
Journal: Quart. Appl. Math. 35 (1978), 435-444
MSC: Primary 76.34
DOI: https://doi.org/10.1090/qam/475217
MathSciNet review: 475217
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. S. Eagleson, Dynamic hydrology, McGraw-Hill. 1970
  • [2] B. Sherman and V. P. Singh, A distributed converging overland flow model, 1 and 2, Water Resources Res. 12, 889-901 (1976)
  • [3] R. A. Wooding, A hydraulic model for the catchment-stream problem: 1. Kinematic wave theory, J. Hydrology 3, 254-267 (1965)
  • [4] D. A. Woolhiser and J. A. Liggett, One-dimensional flow over a plane--the rising hydrograph, Water Resources Res. 3, 753-771 (1967)
  • [5] D. A. Woolhiser, Overland flow on a converging surface, Trans. ASAE 12, 460-462 (1969)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.34

Retrieve articles in all journals with MSC: 76.34


Additional Information

DOI: https://doi.org/10.1090/qam/475217
Article copyright: © Copyright 1978 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website